# SDR W8PA980006

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956WP
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24299
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY FLOOR TRACK LIGHTING AT ROW 18 IS INOP.  RELAMPED, OPS CHECK GOOD.
